MAUDE Adverse Event Report: COVIDIEN LLC NIM® PROBE; STIMULATOR, NERVE

COVIDIEN LLC NIM® PROBE; STIMULATOR, NERVE
Model Number 8225825
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the stimulator probe did not provide any audible response and no stimulation response during right thyroidectomy procedure.The procedure was completed with back up device and delay of 15 minutes during troubleshooting.No patient impact.Additional information on follow up, no infectious diseases were reported with this patient.

Brand Name
NIM® PROBE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire street
mansfield 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire street
mansfield 02048
Manufacturer Contact
glen belmer
6743 southpoint drive north
jacksonville, FL 32216
6122713209
MDR Report Key14361482
Report Number9612501-2022-00775
Device Sequence Number4907331
Product Code ETN
UDI-Device Identifier00763000041373
UDI-Public00763000041373
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K934426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number8225825
Device Catalogue Number8225825
Device Lot Number0223046762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Initial Report FDA Received Date05/11/2022
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale